# SDR SWIA201438662

- Difficulty date: July 1, 2014
- Submitted: July 14, 2014
- Operation: Air carrier
- Aircraft: N909SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7558
- Aircraft time: 33,786 hours, 28,350 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON BS 349 RBL 45 FLOORBEAM.  C-CHECK, REPAIRED FLOORBEAM IAW SRM.
